# SDR SCNA20221017130

- Difficulty date: September 29, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 67,851 hours, 26,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 721342:  15A EMERGENCY EXIT WALL LIGHT INOP.  RESOLUTION:  REPLACED 15A EMERGENCY WALL LAMP REF AMM 33-20-00. THIS CLEARS MEL 33-15-02 MDDR# 114273
